RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 102(144), Number 3, Pages 362–371 (Mi msb3866)  

This article is cited in 1 scientific paper (total in 2 paper)

Fourier coefficients of summable functions

A. B. Gulisashvili, V. A. Rodin, E. M. Semenov


Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 31:3, 319–328

Bibliographic databases:

UDC: 517.512.2
MSC: 42A16, 42A60
Received: 21.08.1975

Citation: A. B. Gulisashvili, V. A. Rodin, E. M. Semenov, “Fourier coefficients of summable functions”, Mat. Sb. (N.S.), 102(144):3 (1977), 362–371; Math. USSR-Sb., 31:3 (1977), 319–328

Citation in format AMSBIB
\Bibitem{GulRodSem77}
\by A.~B.~Gulisashvili, V.~A.~Rodin, E.~M.~Semenov
\paper Fourier coefficients of summable functions
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 102(144)
\issue 3
\pages 362--371
\mathnet{http://mi.mathnet.ru/msb3866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447962}
\zmath{https://zbmath.org/?q=an:0388.42003|0357.42003}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 31
\issue 3
\pages 319--328
\crossref{https://doi.org/10.1070/SM1977v031n03ABEH002305}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GB39500002}


Linking options:
  • http://mi.mathnet.ru/eng/msb3866
  • http://mi.mathnet.ru/eng/msb/v144/i3/p362

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, S. M. Nikol'skii, S. Ya. Novikov, “Evgenii Mikhailovich Semenov (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. U. Bimendina, E. S. Smailov, “Fourier–Price coefficients of class GM and best approximations of functions in the Lorentz space $L_{p\theta}[0,1)$, $1<p<+\infty$, $1<\theta<+\infty$”, Proc. Steklov Inst. Math., 293 (2016), 77–98  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:319
    Full text:124
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020